# SDR AALA20160723001

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 9,231 hours, 1,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED EPSU CHECK AT AFT RIGHT EXIT DOOR.  REMOVED AND REPLACED BATTERY 12WL IAW AMM 33-51-38. OPS CHECKED NORMAL.
